Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 3, Pages 257-265

On an even order neutral differential inequality

1Hebei University, College of Electronic and Information, Baoding 071002, China
2University of Texas-Pan American, Department of Mathematics, Edinburg, TX 78539, USA

Received 1 July 2002; Revised 1 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we prove new results related to the nonexistence criteria for eventually positive solutions of certain even order neutral differential inequality with distributed deviating arguments.